Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF
Book Information:

Author: P. M. Cohn
Title: Skew field constructions
Additional book information: London Mathematical Society Lecture Note Series No. 27, Cambridge Univ. Press, Cambridge, London, New York, Melbourne, 1977, xii + 253 pp., $12.95.

References [Enhancements On Off] (What's this?)

  • 1. George M. Bergman, Rational relations and rational identities in division rings. I, J. Algebra 43 (1976), no. 1, 252–266. MR 0432697
  • 2. P. M. Cohn, Free rings and their relations, Academic Press, London-New York, 1971. London Mathematical Society Monographs, No. 2. MR 0371938
  • 3. P. M. Cohn, The universal field of fractions of a semifir. I, II, III, Proc. London Math. Soc. (to appear).
  • 4. Peter Malcolmson, A prime matrix ideal yields a skew field, J. London Math. Soc. (2) 18 (1978), no. 2, 221–233. MR 509937, 10.1112/jlms/s2-18.2.221

Review Information:

Reviewer: G. M. Bergman
Journal: Bull. Amer. Math. Soc. 1 (1979), 414-420